# SDR ASAA2013022293967

- Difficulty date: February 22, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 1,097 hours, 397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS OP CHECK,  FOUND OUTSIDE FWD OVERWING EXIT LIGHT INOPERATIVE.  REPLACED LAMP, REF MM 33-51-04.  OPS NORMAL.
